MAUDE Adverse Event Report: ARIZONA DEVICE MFG SAFE SHEATH; INTRODUCER, CATHETER

ARIZONA DEVICE MFG SAFE SHEATH; INTRODUCER, CATHETER
Model Number HLS1007M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure the patient experienced "slight" pneumothorax.The introducer sheath exhibited a puncture and leaked air.The sheath was attempted not used and replaced.No further patient complications have been reported as a result of this event.

Brand Name
SAFE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARIZONA DEVICE MFG
2343 w medtronic way
tempe AZ 85281
MDR Report Key10526833
Report Number2032545-2020-00001
Device Sequence Number2627769
Product Code DYB
UDI-Device Identifier00884450281291
UDI-Public00884450281291
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
OEM-RESP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Model NumberHLS1007M
Device Catalogue NumberHLS1007M
Device Lot NumberQ1689488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR